CureZone   Log On   Join
Re: Flaxseed oil has ruined my life after I applied it topically on the face, can anyone help me??
 
KellyRay Views: 34,601
Published: 6 years ago
 
This is a reply to # 1,946,430

Re: Flaxseed oil has ruined my life after I applied it topically on the face, can anyone help me??


Are you familiar with Topical Steroid Addiction (Steroid induced Eczema) also Red Skin Syndrome. It could be, that as you stopped using the topical steroids you went into withdrawal and the flaxseed aggravated it. There are thousands of us with similar symptons as you. please visit (International Topical Steroid Addiction Network)This is an org address as its a charity. It only takes 2 weeks for the skin to become addicted to steroids. The only way to recover is to go cold turkey and recovery time is months to years but the results are amazing and Eczema will be almost gone. I'm 91 days into withdrawal, after 20 years plus of steroid use. its hard but i'm seeing big improvements.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.531 sec, (1)